Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Spots on back of tongue, sore throat. Taken penicillin. What are they?

Hi For the past three weeks I ve had nasty spots on the back of my tongue and a painful sore throat. I ve seen my GP who said it is a bacterial infection and gave me a course of Penicillin . However I ve taken the course and still no better. My 2 year old also had spots on his tongue as well. What are they, the GP said its inflammed tastebuds in his case. I m so fed up of feeling tired and just want to get rid of them. Regards Louise Jenkinson
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for yous query.
Those spots on the posterior 1/3 rd of tongue are normally present in everybody. those are lingual tonsils i.e. lymphatic aggregates in submucosa of tongue.
Some times during the attack of URTI they swollen and infected and causing throat pain and difficulty in swallowing.
You need to take antiseptic gargles and anti inflammatory drugs like tab Diclo with serratiopeptidase.
Add anti histaminics like Levocet.
Avoid cold & junk foods, smoking and alcohol.
Many thanks, take care, bye.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor